# SDR SWAA991788

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545409
- Condition: Corroded
- Location: Bs 482
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEEL BEAM LT LOWER CHORD CORRODED, BS 482B+4.  REPAIRED BEAM PER SRM.
